# SDR ASAA2024033048784

- Difficulty date: March 30, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550519
- Condition: Corroded
- Location: Bs 344 Rbl5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA STA 344 FLOOR BEAM HAS CORROSIONAT RBL 5. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND FOUND TO BE OUT OF LIMITS REPAIRED FLOOR BEAM FROM STA 344 RBL 5 IAW B737-900 SRM 53-10-51-2R-9W= 1 O= .175 R= .131 L= 1 D= .044.
